# SDR C2XA08TY119

- Difficulty date: October 6, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Engine
- Part time: 21,805 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC CURRENTLY INA C-CHECK STATUS AND THE NR 2 ENGINE INLET MOUNTING FLANGE BOLT HOLES HAD SEVERAL HOLE`S THAT WERE FOUND CORRODED.  MAINT  REPAIRED THE INLET BOLTHOLES IAW EC5420-01161.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK. (K)
